# SDR CA040301005

- Difficulty date: February 16, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,338 hours, 50,594 cycles
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 350A2310534451
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS DISCOVERED IN MAY ON THE NR 5 HANGER BEARING SUPPORT. THIS PART WAS REPLACED IN THE FIELD USING ALL THE APPROPIATE TOOLING. SOMETIME LATER THE PILOT COMPLAINED OF A HIGH FREQ VIBRATION. THE SHAFT WAS REBALANCED TO .2 IPS. AGAIN ABOUT 20 HOURS LATER THE PILOT COMPLAINED OF A HIGH FREQ, AGAIN IT WAS DETERMINED THE SHAFT WAS OUT OF BALANACE.  FURTHER INVESTIGATION DETERMINED THE HANGER SUPPORT WAS AGAIN CRACKED.
